RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 294–297 (Mi dan9071)  

MATHEMATICS

Summation of biorthogonal expansions in two families of complete systems of algebraic functions

V. Kh. Musoyan

Yerevan State University

Full text: PDF file (460 kB)

Bibliographic databases:
UDC: 517.53
Presented: В. С. Владимиров
Received: 13.06.1984

Citation: V. Kh. Musoyan, “Summation of biorthogonal expansions in two families of complete systems of algebraic functions”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 294–297

Citation in format AMSBIB
\Bibitem{Mus85}
\by V.~Kh.~Musoyan
\paper Summation of biorthogonal expansions in two families of complete
systems of algebraic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 294--297
\mathnet{http://mi.mathnet.ru/dan9071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804120}
\zmath{https://zbmath.org/?q=an:0597.30004}


Linking options:
  • http://mi.mathnet.ru/eng/dan9071
  • http://mi.mathnet.ru/eng/dan/v283/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020